# SDR HEER20150911697

- Difficulty date: September 11, 2015
- Submitted: September 11, 2015
- Operation: General aviation
- Filed by: PHI Aviation, LLC, repair station HEER617E
- Aircraft: N408PH
- Make and model: Bell 407
- Aircraft serial: 53228
- Aircraft time: 15,103 hours
- Engine: Allsn 250C47B
- Engine time: 6,238 hours
- System (JASC): 7250 · Turbine Section
- Part: Bearing
- Part number: M25010106
- Part serial: NWE131498
- Condition: Spalled
- Location: Engine
- Part time: 1,987 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE REMOVED 8-18-15 DUE TO TURBINE O/H AND 2000 HR INSPECTION.  NR 5 BEARING REPLACED DUE TO PROBABILITY OF SPALLING AT OUTER RACE SPLIT.  INSTALLED NEW NR 5 BEARING.  PART WILL BE SENT TO MFG FOR FURTHER INSPECTION.
